Post Edited By Moderator (ivy6) : 8/23/2008 5:28:36 PM (GMT-6)
I am so sorry to hear of your hairloss and boy can I relate!
I have been on and off steriods for almost 8 years and have taken every Crohn's med known to man. I really started losing clumps of hair while I was on 6-MP and Remicade. I have been off Remicade and 6-MP for almost 3 years and have been on Humira for almost 2 years. When I stopped the 6-MP, the hair loss really slowed down, but I didn't seem to be getting any regrowth. My hair also looked horribly fried and damaged. I asked many doctors for suggestions....they just didn't seem to think that my hair issue was of great importance and told me to stop being so vain! :(
Last January I was so depressed over my hair, that I resorted to hair extenstions and I started taking Biosil drops and Biotin. Wow! My hair is growing back (along with my nails) and looking so healthy and much thicker. Every time I take the extensions out and put in new ones, I can really see a difference.
I wish you the best!